# SDR CA140922001

- Difficulty date: September 22, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Emb EMB-145
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 12042177501
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN REPLACING COCKPIT STORM WINDOWS IT WAS NOTICED THAT THE CORNERS (THAT SIT IN RETAINING FRAME) WERE CRACKED. HAVE FOUND ON PREVIOUS AIRCRAFT. SOME HAD ONE CORNER CRACKED WHILE OTHERS HAD ALL FOUR CORNERS. THESE CORNERS ARE NOT VISIBLE UNLESS THE WINDOW IS DISASSEMBLED. THERE IS NO INSPECTION IN THE MANUAL THAT REQUIRE THE WINDOW TO BE DISASSEMBLED FOR INSPECTION. THESE WERE FOUND BECAUSE WE REPLACED THE WINDOWS FOR COSMETIC REASONS.
